MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SOL 15.0 STD 8.0 FULL PC 12/14; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SOL 15.0 STD 8.0 FULL PC 12/14; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Model Number 1571-15-000
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Limb Fracture (4518)
Date of Event 01/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.
 
Event or Problem Description
Clinical adverse event received for left periprosthetic femur fracture.Event is serious and is considered severe.Event is definitely not related to device and definitely related to procedure.Doi: (b)(6) 2005, doe: (b)(6) 2019, (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SOL 15.0 STD 8.0 FULL PC 12/14
Common Device Name
SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8598059
Report Number1818910-2019-93085
Device Sequence Number2180823
Product Code LPH
UDI-Device Identifier10603295060765
UDI-Public10603295060765
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K953703
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1571-15-000
Device Catalogue Number157115000
Device Lot NumberVN4C81007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient Weight84